Unknown

Dataset Information

0

Histopathological Features of Drug-Induced Liver Injury Secondary to Osimertinib.


ABSTRACT: In the past few years, a better understanding of the genomic alterations in lung cancer has facilitated a targeted therapy. Lung adenocarcinomas with epidermal growth factor receptor mutations have a good response to tyrosine kinase inhibitors (TKIs). Osimertinib is a third-generation TKI approved by the Food and Drug Administration (FDA). Drug-induced liver injury is a well-known adverse effect of TKIs as a group and reported to show an autoimmune hepatitis-like picture. However, little is known about the histopathologic changes with osimertinib. We present a case of drug-induced liver injury secondary to osimertinib and discuss the histopathologic findings.

PROVIDER: S-EPMC6657992 | BioStudies |

REPOSITORIES: biostudies

Similar Datasets

| S-EPMC7330330 | BioStudies
| S-EPMC6156184 | BioStudies
| S-EPMC8105224 | BioStudies
2018-01-01 | S-EPMC6300577 | BioStudies
| S-EPMC8409425 | BioStudies
| S-EPMC5021050 | BioStudies
| S-EPMC6173712 | BioStudies
| S-EPMC7915563 | BioStudies
2022-04-06 | GSE193257 | GEO
| S-EPMC5739653 | BioStudies